# SDR DALA2021031401420

- Difficulty date: March 10, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 20,284 hours, 7,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7414715) DURING EMERGENCY LIGHT CHECK FOUND BANK AT ROW 18-20 D,E,F ISLE LIGHTS INOP. REMOVED & REPLACED POWER SUPPLY. OPS CHECK GOOD. PER B737 AMM 33-51.
